Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year

IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2017: 0.32

Open Access
See all formats and pricing
More options …
Volume 13, Issue 1


Volume 13 (2015)

Linear relations between modular forms for Г0+(p)

SoYoung Choi
  • Department of Mathematics Education and RINS, Gyeongsang National University, 501 Jinjudae-ro, Jinju, 660-701, South Korea
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Chang Heon Kim
Published Online: 2015-10-19 | DOI: https://doi.org/10.1515/math-2015-0062


We find linear relations among the Fourier coefficients of modular forms for the group Г0+(p) of genus zero. As an application of these linear relations, we derive congruence relations satisfied by the Fourier coefficients of normalized Hecke eigenforms.

Keywords: Weakly holomorphic modular forms; Hecke eigenforms


  • [1] A. O. L. Atkin and J. Lehner, Hecke operators on Г0(m), Math. Ann. 185 (1970), 134-160. Google Scholar

  • [2] R. E. Borcherds, Monstrous moonshine and monstrous Lie superalgebras, Invent. Math. 109 (1992), 405–444. Google Scholar

  • [3] D. Choi amd Y. Choie, p -adic limit of the Fourier coefficients of weakly holomorphic modular forms of half integral weight, Israel J. Math. 175 (2010), 61–83. Google Scholar

  • [4] D. Choi amd Y. Choie, Weight-dependent congruence properties of modular forms, J. Number Theory 122 (2007), no. 2, 301–313. Web of ScienceGoogle Scholar

  • [5] D. Choi amd Y. Choie, Linear relations among the Fourier coefficients of modular forms on groups Г0(N) of genus zero and their applications, J. Math. Anal. Appl. 326 (2007), no. 1, 655–666. Web of ScienceGoogle Scholar

  • [6] S. Choi and C. H. Kim, Congruences for Hecke eigenvalues in higher level cases, J. Number Theory 131 (2011), no. 11, 2023– 2036. Web of ScienceGoogle Scholar

  • [7] S. Choi and C. H. Kim, Basis for the space of weakly holomorphic modular forms in higher level cases, J. Number Theory 133 (2013), no. 4, 1300–1311. Web of ScienceGoogle Scholar

  • [8] Y. Choie, W. Kohnen and K Ono, Linear relations between modular form coefficients and non-ordinary primes, Bull. London Math. Soc. 37 (2005), no. 3, 335–341. Google Scholar

  • [9] J. H. Conway and S. P. Norton, Monstrous Moonshine, Bull. London Math. Soc. 11 (1979), 308–339. Google Scholar

  • [10] W. Duke and P. Jenkins, On the zeros and coefficients of certain weakly holomorphic modular forms, Pure Appl. Math. Q. 4 (2008), 1327–1340. Google Scholar

  • [11] P. Guerzhoy, Hecke operators for weakly holomorphic modular forms and supersingular congruences, Proc. Amer. Math. Soc. 136 (2008), 3051-3059. Web of ScienceGoogle Scholar

  • [12] K. Harada, Moonshine of finite groups, The Ohio State University Lecture Notes. Google Scholar

  • [13] N. Koblitz, Introduction to elliptic curves and modular forms, Springer-Verlag, New York, 1984. Google Scholar

  • [14] M. Koike, On replication formula and Hecke operators, Nogoya University, preprint. Google Scholar

  • [15] A. Krieg, Modular forms on the Fricke group, Abh. Math. Sem. Univ. Hamburg 65 (1995), 293-299. Google Scholar

  • [16] S. Lang, Introduction to modular forms, Grundlehren der mathematischen Wissenschaften, No. 222. Springer-Verlag, Berlin-New York, 1976. Google Scholar

  • [17] J. Lewis and D. Zagier, Periodic functions for Maass wave forms I, Ann. of Math. (2) 153 (2001), 191-258. Google Scholar

  • [18] T. Miyake, Modular forms, Springer, 1989. Google Scholar

  • [19] K. Ono, The web of modularity: Arithmetic of the coefficients of modular forms and q-series, volume 102 of CBMS regional conference series in mathematics. American Mathematical Society, 2004. Google Scholar

  • [20] J. Shigezumi, On the zeros of the Eisenstein series for Г0(5) and Г0(7), Kyushu J. Math. 61 (2007), no. 2, 527-549. Google Scholar

  • [21] G. Shimura, Introduction to the arithmetic theory of automorphic forms, Princeton University Press, 1971. Google Scholar

  • [22] W. Stein, http://wstein.org. Google Scholar

  • [23] D. Zagier, Introduction to modular forms, From number theory to physics (Les Houches, 1989), 238-291, Springer, 1992. Google Scholar

About the article

Received: 2014-10-24

Accepted: 2015-09-17

Published Online: 2015-10-19

Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0062.

Export Citation

©2015 SoYoung Choi and Chang Heon Kim. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in